MathSciNet Relay Station
MathSciNet bibliographic data
MR1833804 (2002h:81129) 81S25 (46L53 46L65 60G15)
Bryc, Wlodzimierz Classical versions of $q$-Gaussian processes: conditional moments and Bell's inequality. Comm. Math. Phys. 219 (2001), no. 2, 259–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement